# SDR AALA201911129904

- Difficulty date: November 7, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 57,492 hours, 16,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT FLIGHT ATTENDANT FLASHLIGHT LED INDICATOR WAS NOT FLASHING. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
